| Texto completo | |
| Autor(es): |
Botler, Fabio
;
Colucci, Lucas
;
Kohayakawa, Yoshiharu
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GRAPH THEORY; v. 102, n. 1, p. 4-pg., 2022-07-30. |
| Resumo | |
Let chi(k)'(G) denote the minimum number of colors needed to color the edges of a graph G in a way that the subgraph spanned by the edges of each color has all degrees congruent to 1 (mod k). Scott proved that chi(k)'(G) <= 5k(2) log k, and thus settled a question of Pyber, who had asked whether chi(k)'(G) can be bounded solely as a function of k. We prove that chi(k)'(G) = O(k), answering affirmatively a question of Scott. (AU) | |
| Processo FAPESP: | 18/04876-1 - Teoria de Ramsey, teoria estrutural de grafos e aplicações em Bioinformática |
| Beneficiário: | Guilherme Oliveira Mota |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores |
| Processo FAPESP: | 19/13364-7 - Problemas extremais e estruturais em teoria dos grafos |
| Beneficiário: | Cristina Gomes Fernandes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 15/11937-9 - Investigação de problemas difíceis do ponto de vista algorítmico e estrutural |
| Beneficiário: | Flávio Keidi Miyazawa |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 20/08252-2 - Problemas extremais e probabilísticos em coloração de grafos |
| Beneficiário: | Lucas Colucci Cavalcante de Souza |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |